# SDR AALA202103019013

- Difficulty date: February 27, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 79,443 hours, 10,055 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: L2 Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT BY L2 FLIGHT ATTENDANT JUMPSEAT INOPERATIVE. REPLACED BATTERY PER AMM 25-64-01.
